# SDR 29GA2018032600001

- Difficulty date: March 25, 2018
- Submitted: March 30, 2018
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 36,664 hours, 41,534 cycles
- Engine: Ge CT79B
- Engine time: 31,994 hours, 35,467 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Sensor
- Part number: 4088T42P01
- Condition: Unknown
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, E, A

## Discrepancy

NR 2 ENGINE SHUTDOWN DUE TO UNCONTROLLABLE PROPELLER RPM.  EMERGENCY LANDING.   DOWNLOADED FDR IAW TASK CARD 31-30-10.  CHECKED WIRING FOR THE RT ENGINE PROPELLER SPEED INDICATOR IAW  WM 77-11-00.  NO DEFECTS NOTED.  REMOVED AND REPLACED THE RT NP SPEED SENSOR IAW AMM 61-40-10-02-1.  PERFORMED AN OPS CHECK IAW AMM 71-00-00. OPS CHECKED GOOD.
